# SDR IXXA20240930066

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 90,549 hours, 12,425 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED, FIRST OFFICER'S #2 WINDOW IS BINDING WHEN CLOSING.  THE WINDOW OPENS APPROPRIATELY WITH NO BINDING EFFECT.  OPENED AND CLOSED FIRST OFFICER'S #2 WINDOW, BINDING ON BULB SEAL NOTED. CLEANED AND LUBRICATED R2 WINDOW SEAL AND SEAT, PERFORMED OPERATIONAL TEST IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 56-11-02. NO FURTHER DEFECTS NOTED AT THIS TIME. OPERATIONAL CHECK GOOD.
